# SDR USAAD97095

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL/RON - FOUND EMERGENCY EXIT SIGNS INOPERATIVE AT FORWARD LEFT AND RIGHT OVERWING EXITS.  ALSO, FOUND RIGHT ENGINE NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BOTH BATTERY PACKS.  (X)
